# SDR 97ZZZX838

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0073
- System (JASC): 2430 · DC Generating System
- Part: Connector
- Part number: 662571
- Condition: Open
- Location: Gcu Wire Pb87
- Part time: 4,143 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ATTEMPTED START, STARTER 'BUZZED' OR 'GROWLED'.  AFTER START, GENERATOR DID NOT COME ON-LINE.  TROUBLESHOT TO GCU POWER WIRE PB87 CONNECTOR OPENED INTERMITTENTLY.  FOUND CONNECTOR CRIMPED ON INSULATION WITH STRANDS OF WIRE EXTENDING BEYOND AND MAKING SOME CONTACT.  REPLACED CONNECTOR.
